Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Light brown discharge from vagina, irregular periods, cramps, nausea, vomitting, fast breathing, pregnancy test negative. Implantation bleeding?

I am having this light brown discharge coming from my vagina . It is not enough to wear I would have to wear a tampon , it only is visible when I wipe after using the restroom. My period is extremely irregular, even with being on birth control . I go like 2-3 months without a period and then randomly I will get it when te period isn t even due yet. My periods last about 4-5 days and are just a regular flow. I do have sex daily just about and always take my pill. My nipples have become larger and darker on the outsides. Also, I have noticed white bumps I think called montgomery glands that are extremely noticeable. I have had cramps like I would be getting my period. I also randomly get very nauseous sometime I vomit from it. I have noticed my breathing is a little faster. I ve had this light brown blood coming out for three days now. I tested for pregnancy 4 days ago and it was negative. Not sure what I should do from here? Is this implantation bleeding?
Asked On : Thu, 1 Nov 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor